# SDR ASOA2016052714963

- Difficulty date: May 27, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 22,071 hours, 21,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL FROM FS 364.00 TO FS 409.00+16 HAS EVIDENCE OF LIGHT SURFACE CORROSION WITH MINOR PITTING AT, 4EA LOCATIONS.  RT SIDE SEAT RAIL REMOVED FROM FS 364.00 TO FS 409.00 + 16, REF AMM 53-01-11-000-802.  INSTALLED RT SIDE SEAT RAIL FROM FS 364.00 TO FS 409.00 + 16 REF AMM 53-01-11-400-802.  RT SIDE SEAT RAIL LOCATED AND DRILLED FROM FS 364.00 TO FS 409 + 16, REF SRM 51-41-11-00.
